Vol. 9, No. 2, 1959

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 289: 1
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Vol. 282: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Derivations of Jordan algebras

Bruno Harris

Vol. 9 (1959), No. 2, 495–512
Mathematical Subject Classification
Primary: 17.40
Milestones
Received: 22 September 1958
Published: 1 June 1959
Authors
Bruno Harris